# SDR CALA2017051901458

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 58,826 hours, 19,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: Y2040009
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT LED NOT FLASHING, RT SIDE OUTBD. REPLACED BATTERY PER AMM 25-64-00. OPS CK OK.
